# SDR SWAA061401

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FLOOR BEAM ZEE CHORD CORRODED AT BS 270, RBL 12 TO LBL 12.  R&R ZEE CHORD PER SRM.
